# SDR HALA2011021900107

- Difficulty date: February 19, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 31,507 hours, 5,940 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 743284F
- Part serial: 5991
- Condition: Malfunctioned
- Location: Rt Generator
- Part time: 4,703 hours, 943 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT GENERATOR TRIPPED OFF AFTER ENG START.  RESET OK AND NORMAL.  OPS AFTER RESET.  ACCOMPLISHED FIM 24-20-00, NO FAULTS NOTED ON BPCU. IAW MOC.  R & R RT ENG GCU.  BPCU CK GOOD.  ALL PWR SYS CK GOOD.  NO FAULTS NOTED.  RUN UP NR 2 ENG, NR 2 GEN.  OPS CK GOOD.  SECURED E/E COMPT DOOR.  OK FOR SVC.
